# SDR DALA2025040802735

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON STGR 26RH BTW STA 860 TO STA 840 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00155: CORROSION LEVEL 2; STGR 26RH BTW STA 860 TO STA 840 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-03-2R REPAIR 1. (0897658)
